EconPapers    
Economics at your fingertips  
 

Some New Fractional Inequalities Using n-Polynomials s-Type Convexity

Artion Kashuri, Themistocles M. Rassias () and Rozana Liko
Additional contact information
Artion Kashuri: University “Ismail Qemali”
Themistocles M. Rassias: National Technical University of Athens
Rozana Liko: University “Ismail Qemali”

A chapter in Approximation and Computation in Science and Engineering, 2022, pp 457-476 from Springer

Abstract: Abstract In the present paper, the authors establish a new version of the Hermite–Hadamard and Ostrowski type fractional integral inequalities for a class of n-polynomial s-type convex functions. Using our generalizations we are able to also deduce some already known results. We present two different techniques, for functions whose first and second derivatives in absolute value at certain powers are n-polynomial s-type convex by employing k-fractional integral operators. These techniques have yielded some interesting results. In the form of corollaries, some estimates of k-fractional integrals are obtained which contain bounds of RL-fractional integrals. We also obtain a refined bound of the Midpoint, Trapezoidal, and Simpson type inequalities for twice differentiable n-polynomial s-type convex functions.

Keywords: Hermite–Hadamard inequality; Ostrowski inequality; Convex function; s-type convex functions; Hölder inequality; Power mean inequality; Primary: 26A51; Secondary: 26A33, 26D07, 26D10, 26D15 (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84122-5_24

Ordering information: This item can be ordered from
http://www.springer.com/9783030841225

DOI: 10.1007/978-3-030-84122-5_24

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84122-5_24